# SDR FDEA201902160464

- Difficulty date: February 16, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2929169T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AT APPROX STA 1361 LBL 75 - 105 AFTER REMOVING TAPE AND NUT PLATES FOUND UNDER SIDE OF FLOOR SUPPORT HAS EXFOLIATION CORROSION. FABRICATED AND PROCESSED NEW FLOOR SUPPORT REF DRAWING AEA0394. P/N S2929169T AND SRM REF 51-31-01VOL2. TREATED FLOOR SUPPORT REF SRM 51-21-01V2. INSTALLED NEW FLOOR SUPPORT REF DWG AEA0394 AND SRM 51-31-01VOL2.
